# SDR CALA2025091909064

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N17401
- Make and model: Boeing 737-9
- Aircraft serial: 43451
- Aircraft time: 1,500 hours, 466 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR LIGHT WAS INTERMINTENTLY ILLUMINATED ON TAKEOFF A ND LANDING FOUND AFT ENTRY DOOR WARNING SENSOR DIRTY. CLEANED SENSOR, OPS CHECK GOOD. ADVISED CREW TO MONITOR DURING SUBSEQUENT FLIGHT PER FIM 52-10 TASK 814.
